MAUDE Adverse Event Report: Aspen Surgical Products, Inc. Olsen® Bipolar Forceps Kit, Olsen Standard Twin Pin Cord & Surgiwipe, Bayonet; Electrosurgical Forceps

Aspen Surgical Products, Inc. Olsen® Bipolar Forceps Kit, Olsen Standard Twin Pin Cord & Surgiwipe, Bayonet; Electrosurgical Forceps
Model Number 20-1370KI
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Olsen® Bipolar Forceps Kit, Olsen Standard Twin Pin Cord & Surgiwipe, Bayonet
Common Device Name
Electrosurgical Forceps
Manufacturer (Section D)
Aspen Surgical Products, Inc.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
+1(616)698-7100
MDR Report Key50830183
Report Number3002750084-2026-00104
Device Sequence Number10050513
Product Code GEI
UDI-Device Identifier00841785104084
UDI-Public00841785104084
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-1370KI
Device Lot Number478437
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown